# SDR ABXA000060

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821519
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE FRAME AT STATION 917 AND LONGERON 23 LEFT CORRODED.  REPLACED FRAME IAW DC9 SRM 51-30-2 AND 51-30-5.
